# SDR GTIA2024042938099

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 41,849 hours, 19,194 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725249500800
- Condition: Damaged
- Location: Rt Wing
- Part time: 41,850 hours, 19,194 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"ELONGATED HOLE CUT OUT ON FUEL TANK ACCESS PNL 640K BTW RIB 15 AND RIB 16 RH WING.  RAF-01 3316188-01 GENERATED-REPLACED ACCESS PANEL 640KB FUEL TANK ON RH WING PER SRM 51-72-11--911-001 REFER TO JOB CARD CL- Z2640-NKS FOR INSTALLATION OF THE NEW ACCESS PANEL AND TASK CARD 2024-188773 FOR PAINT APPLICATION. PERFORMED PERMANENT REPAIR ON CUT OUT OF RIB 15 AND RIB 16 ON RH WING OF FUEL TANK PANEL PER SRM 57-21-11-300-002. THIS REPAIR IS CATEGORY B. INSPECTION FROM FIRST FLIGHT AT 18300FC/36000FH: SUBSECUENT INSPECTION AT INTERVALS OF 4300FC/8600FH.USED LONGER BOLTS WITH A3.20MM (0.126INCH)"
